Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects after removing adenoids

Premium Questions

Dr. Klerida Shehu MD

Hello Doctor - I had a colonoscopy this morning and doctor removed one polyp during the procedure. What kind of complications happen after the procedure? If perforation happens, when the symptoms appear ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Suresh Heijebu MD

MY HUSBAND HAS HAD FLUID REMOVED FROM HIS RIGHT LUNG IN sEPT. AND aPRIL HE HAS ONLY HAD A SLIGHT ... and exercises almost daily. He had back surgery about 5 yrs. ago & has very Little pain. After many tests ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.    Suresh Heijebu MD

and then blood transfusions. Eleven years after that I had ITP and finally had my spleen removed to get ... for other problems. Looking at some of the possible side effects of the Opsumit I am... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Phanindra Dulipala MD

and i have searched the net got its side effects as lactic acidosis .Please suggest is it safe ... this medicine or can it cause any side effects in next couple of days.Please reply... View answer

Answered by : Dr. Phanindra Dulipala ( Diabetologist)
Dr.   Ivan R. Rommstein MD

Hi there i had iud removed on november 12th after 7 months of heavey ongoing bleeding. I am now 5 days late for my period and i wonder if removing the iud can change cycles? I have had sex twice since ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Public Forum Discussions

Dr.  Juarda Gjonbrataj MD

I am having anedrenaloctomy at mayo clinic in 10days. what are the side effects after the surgery. I had the surgery thru my nose to remove the tumor on my pituitary. it did not work. I decided ... View answer

Answered by : Dr. Juarda Gjonbrataj ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Pragnesh Limbachiya MD

What are the most common side effects of BCG used after urinary cancer tumor removal 1st use fine second time flu like ,very tires and listless frequent urination at night almost precisely every... View answer

Answered by : Dr. Pragnesh Limbachiya ( General & Family Physician)
Dr.  Hiren Hirpara MD

I iam supposed to take Arimidex after I finish radiation for breast cancer, I had a tumor removed ... estrogen blocker as the side effects for Arimidex are pretty disturbing. Thank you ... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

Hi, I am taking Gabapentin 100 MG, I had surgery in Sept. an had a quarter of my colon removed, in Nov. i was hospitalized for 4 days due to major pancreaitis, after being released my DR. PUT ME ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Vinay Bhardwaj MD

Most likely a side effect of the medications you are taking post surgery. Narcotics have a tendency to cause this side effect.

Dr.  Som Biswas MD

its a common side effect

Dr. Omprakash Ashokrao Deshmukh MD

no risk, no side effect